Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Skin peeling on biceps. History of vitiligo, psoriasis. Serious symptoms?

hi actually i have both vitiligo and psoriasis , and in past 6 month my skin on bottom of my right bicep is like tearing apart!! i think it started when i begin my one arm chin up training, it was lik 4mm and now like 4 cm long and 4mm wide, and in past 2 weeks the same tearing! is happening on my upper left bicep below front deltoid! is this serious disease?
Asked On : Sat, 15 Dec 2012
Answers:  2 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi im therefor ! The symptom you have is of auto immune disease means your body fighting against you. Now about rash! Apply calamine lotion on rash.and take anti allergy oral cetrizine tab. If bleeding and wound apply betadine ointment. You are prone to rash. Be safe and keep doing exercise if rash take break then do again. Take care. Be fit . Bye.
Answered: Sun, 16 Dec 2012
I find this answer helpful
Dermatologist Dr. Saka Venkata Satya Prasad's  Response
Hi and welcome to Health care magic.
Im dr satya
tearing of skin, vitiligo, and psoiasis.
one arm chin up, means a lot of pressure on your biceps and deltoid.
I can understand that you are young.
these may be stretch marks also.
any way i dont think it is serious.
be careful not to induce vitiligo or psoriasis.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor